# SDR UPS02237711

- Difficulty date: February 6, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 49,227 hours, 36,304 cycles
- System (JASC): 5700 · Wing Structure
- Part: Casting
- Part number: 654130116
- Part serial: NSN
- Condition: Corroded
- Location: #5 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C #5 FLAP TRACK ATTACH POINT ON LWR SURFACE OF WING, CORROSION EXIDENT  IN AFT PAD, O/B HOLE. CORROSION SEEMS TO BE CONFINED TO BARREL NUT CASTING.     REMOVED CASTING ON O/B OF #5 FLAP TRACK IAW SRM 51-30-02, CASTING RE PLACED IAW BOEING DWGS 65-41301 AND 65-16216 AND SRM 51-30-02.
